Alert archive / Oklahoma / Flash Flood Warnings in 2020
Flash Flood Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 19, 2020, 2:52 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 19, 2020, 2:52 PM CDT (19:52 UTC)
- Expired
- Mar 19, 2020, 5:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 496 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WGUS54 KTSA 191952
FFWTSA
OKC021-091-101-135-192245-
/O.NEW.KTSA.FF.W.0007.200319T1952Z-200319T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
252 PM CDT Thu Mar 19 2020
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
McIntosh County in southeastern Oklahoma...
Northwestern Sequoyah County in east central Oklahoma...
Southwestern Cherokee County in east central Oklahoma...
Central Muskogee County in east central Oklahoma...
* Until 545 PM CDT.
* At 251 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain moving into the warned area. Up to three inches of rain
have already fallen. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that may experience flooding include...
Checotah... Warner...
Gore... Webbers Falls...
Oktaha... Braggs...
Council Hill... Rentiesville...
Stidham... Greenleaf State Park...
Raiford... Pumpkin Center...
Vivian... Lake Eufaula State Park...
Keefeton... Hitchita...
Vernon... Pierce...
Onapa...
Additional rainfall amounts of 1 to locally 2 inches are possible in
the warned area.
This includes Interstate 40 in Oklahoma between mile markers 244 and
287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3538 9590 3538 9588 3546 9587 3546 9582
3550 9582 3574 9506 3553 9506 3548 9511
3520 9593
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 12:30 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 19, 12:30 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1230 PM CDT Thu Mar 19 2020
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Periods of MVFR cigs/vsbys to continue into the afternoon,
especially across the SE OK and AR sites where rain and thunder
coverage will be maintained ahead of a surface dry line
Highest rain and thunder will mainly be confined to SE OK and WC
AR. Gusty s-sw sfc winds will prevail behind the dryline into the
evening, then become more w-nw overnight and tomorrow morning as
a cold front moves through. Behind the cold front, MVFR cigs are
expected to develop across all sites and prevail for the remainder
of the valid period.
&&
.PREV DISCUSSION... /Issued 1131 AM CDT Thu Mar 19 2020/
..UPDATE...
DISCUSSION...
Strong to severe thunderstorms are ongoing this morning across
eastern Oklahoma and northwest Arkansas. Biggest concern with this
activity is damaging straight line winds, in addition to QLCS
tornadoes given the west to southwest oriented 0-3km shear vectors
from 40 to 50 kts across much of the area. The current activity
will continue to push off to the east through the day, with
additional development likely this afternoon ahead of the dryline.
Radar has already shown some signs of this development beginning
across parts of North Texas and into southeast Oklahoma within
the last hour or so. This activity, once it develops, will have a
greater potential to feature isolated supercells and some of the
higher end threat initially. Flooding potential will continue for
much of the area, especially given the rainfall totals already
seen with last night's and the ongoing activity.
The main change to the going forecast has been to retool POPs
through late afternoon, spreading higher values farther west this
afternoon. Other elements have been adjusted according to current
trends. Updates already out.
PREV DISCUSSION... /Issued 647 AM CDT Thu Mar 19 2020/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Periods of MVFR/IFR cigs/vsbys to continue this morning,
especially across the AR sites where rain and thunder coverage
will increase over the next few hours. Additional rain/thunder
chances toward the afternoon will be confined to SE OK and WC AR
along a sfc dryline. Gusty s-sw sfc winds will prevail for much
of the day, and then become more w-nw overnight as a cold front
moves through. VFR elements are expected at all sites from 00z on.
PREV DISCUSSION... /Issued Tulsa OK 235 AM CDT Thu Mar 19 2020/
DISCUSSION...
A persistent Omega block in the eastern Pacific will continue to
bring unsettled weather through the majority of the forecast
period. Strong to severe thunderstorms will be possible early
this morning with the potential for some redevelopment later this
afternoon across portions of southeast Oklahoma and northwest
Arkansas. Windy conditions behind the dryline are expected this
afternoon with gusts 40 to 45 mph across the northwest portions of
the area. This meets Wind Advisory criteria and a WA will be
issued soon. The first half of the weekend should remain largely
dry with the exception of southeast Oklahoma which may see some
precipitation on Friday. Saturday morning will likely need
frost/freeze warnings across much of the area given temps ranging
from the mid 20s to mid 30s across much of the area. The upcoming
work week looks wet with several rounds of precipitation expected.
Strong to isolated severe storms are ongoing across the CWA. These
are expected to continue through much of the early morning hours.
The low level jet will continue to strengthen until about 09Z
tonight after which the jet should begin to weaken and thus the
overall storm activity as well. In the mean time, damaging winds
gusts and heavy rainfall which may lead to flash flooding are the
biggest concerns. Lower, but not zero, severe weather risks
include a hail and tornado threat. The severe potential may
continue to increase a little over the next few hours as 925mb
winds begin to increase. Several rounds of showers and storms,
some of which could be severe, will continue through the morning
hours.
These showers and storms should exit/diminish by mid to late
morning. A dry line will move through the area from west to east
through the late morning and afternoon/evening hours. Locations
behind the dryline will see no chances for precip while locations
ahead of the dryline will continue to see chances for
showers/storms. The best location, based on the latest CAMS
guidance, appears to be over SE OK early this afternoon. A couple of
these storms could be strong to marginally severe given favorable
dynamics and instability ahead of the dry line. As stated above,
locations behind the dryline will see gusty winds of 40 to 45mph at
times. These wind gusts are supported in a well mixed boundary layer
with the 925mb showing wind gusts in the 40 to 45mph range.
Friday will see a cold front pass through the area with surfaces
pressures beginning to increase as a result of a strong high
pressure moving into the north-central CONUS. The influence of
this strong (approximately 1040mb) high pressure will be felt
here with clearing skies Friday into Saturday and cold, light to
moderate NE winds ushering in well below normal temperatures for
this time of year. Temperatures Saturday morning are expected to
be in the 20s to near 30 from about I-40 and northward with lower
to mid 30s expected south of there. Given the greening and budding
vegetation across the area, freeze and frost headlines will
likely be warranted for Saturday morning for much of the area.
After a cool weekend, temperatures look to rebound nicely (70s by
Tuesday and Wednesday and 80s by Thursday) through the work week
next week as the aforementioned high pressure quickly moves off to
the east. Additional rounds of showers and will be possible
through the week (maybe an isolated storm or 2 as well) as we
return to a more favorable pattern for precipitation. With that
said, there really aren't any strong signals for heavy
precipitation next week which is a good sign for our rivers and
soils which will see a good amount of rain this morning from heavy
thunderstorms.
Snider
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-057-
058-060>076.
Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
011-019-020-029.
&&
AVIATION.....23Hazardous weather outlook, Mar 19, 1:21 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CDT Thu Mar 19 2020
ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CDT Thu Mar 19 2020
...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES THIS AFTERNOON...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Afternoon and Tonight.
TORNADO.
RISK...Limited.
AREA...Southeast Oklahoma and Western Arkansas.
ONSET...This Afternoon.
SEVERE THUNDERSTORM.
RISK...Elevated
AREA...Locations east and southeast of Interstate 44
ONSET...This Afternoon.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
HEAVY RAIN.
RISK...Limited.
AREA...Eastern Oklahoma and Western Arkansas.
ONSET...Ongoing.
SIGNIFICANT WINDS.
RISK...Elevated.
AREA...Along and northwest of Interstate 44.
ONSET...Ongoing.
DISCUSSION...
Non severe thunderstorms remain ongoing early this afternoon across
parts of eastern Oklahoma and western Arkansas, with additional
development ahead of a dryline across south central Oklahoma. This
activity is expected to build northeast later this afternoon as the
dryline draws closer, and will mainly impact locations east and
southeast of Interstate 44. The primary severe weather threats will
be damaging winds to 70 mph and hail to the size of ping pong balls.
However, low level shear supports the development of rapidly
developing, short duration tornadoes on the leading edge of squall
lines late this afternoon, mainly across southeast Oklahoma and
northwest Arkansas. This activity will transition east of the area
during the early to mid evening hours.
In addition to the severe weather potential, heavy rainfall and
flash flooding will continue to be a concern, especially given the
saturated grounds from recent rains. A Flash Flood Watch remains
in effect for areas along and southeast of Interstate 44
through this evening.
Strong southwest winds are expected to develop across parts of
northeast Oklahoma this afternoon. Occasional gusts near 40 mph
can be expected into early evening.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.
EXTENDED DISCUSSION...
Cold air will move into the region following the passage of
tonight's cold front. Northerly winds will gust in the 25 to 30
mph range across northeast Oklahoma tomorrow behind the front. A
late season freeze is also likely to occur for a good portion of
northeast Oklahoma and far northwest Arkansas tomorrow night and
into Saturday morning.
A couple of upper level disturbances toward the latter part of the
weekend and into early next week will bring increasing chances for
showers and possibly a few thunderstorms.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Mar 19, 12:18 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1218 PM CDT Thu Mar 19 2020
ARZ001-OKZ063-069-191745-
Benton AR-Adair OK-Delaware OK-
1218 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENTON...SOUTHEASTERN
DELAWARE AND NORTHWESTERN ADAIR COUNTIES UNTIL 1245 PM CDT...
At 1218 PM CDT, strong thunderstorms were located along a line
extending from near Kansas to 6 miles east of Oaks to 6 miles east of
Scraper. Movement was northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Bentonville... Siloam Springs...
Gentry... Gravette...
Cave Springs... Decatur...
West Siloam Springs... Colcord...
Kansas... Highfill...
Springtown... Maysville...
Northwest Arkansas Regional Air...
Twin Oaks...
Centerton... Fairmount...
Vaughn... Healing Springs...
Gallitin... Rocky Comfort...
LAT...LON 3638 9430 3626 9420 3606 9477 3612 9479
3613 9480 3616 9480 3616 9482 3623 9488
3650 9461
TIME...MOT...LOC 1718Z 243DEG 45KT 3620 9478 3615 9474 3609 9473Special weather statement, Mar 19, 12:29 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1229 PM CDT Thu Mar 19 2020
ARZ001-010-OKZ069-191800-
Benton AR-Washington AR-Adair OK-
1229 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON AND NORTHEASTERN ADAIR COUNTIES UNTIL 100 PM
CDT...
At 1229 PM CDT, strong thunderstorms were located along a line
extending from Watts to 2 miles north of Westville to 2 miles
southwest of Baron. Movement was east at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Farmington... Prairie Grove...
Tontitown... West Fork...
Lincoln... Westville...
Greenland... Watts...
Cincinnati... Baron...
Drake Field Airport... Johnson...
Elm Springs... Walnut Grove...
Savoy... Ballard...
Wedington... Rhea...
This includes Interstate 49 between mile markers 52 and 75.
LAT...LON 3626 9420 3612 9411 3592 9407 3587 9463
3600 9462 3611 9463
TIME...MOT...LOC 1729Z 255DEG 45KT 3612 9458 3603 9457 3589 9464Special weather statement, Mar 19, 12:58 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1258 PM CDT Thu Mar 19 2020
ARZ001-002-010-011-191845-
Carroll AR-Madison AR-Benton AR-Washington AR-
1258 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHERN CARROLL AND NORTHEASTERN WASHINGTON
COUNTIES UNTIL 145 PM CDT...
At 1258 PM CDT, a strong thunderstorm was located over Tontitown,
moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Berryville... Eureka Springs...
Lowell... Farmington...
Pea Ridge... Tontitown...
Bethel Heights... Cave Springs...
Highfill... Garfield...
Gateway... Beaver...
Northwest Arkansas Regional Air...
Hobbs State Park...
War Eagle... Urbanette...
This includes Interstate 49 between mile markers 64 and 89.
LAT...LON 3641 9340 3606 9426 3631 9436 3650 9400
3650 9351
TIME...MOT...LOC 1758Z 239DEG 49KT 3618 9423
69Local storm report, Mar 19, 1:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 5 SW BENTONVILLE 36.32N 94.27W
03/19/2020 BENTON AR BROADCAST MEDIA
DAM MILL ROAD SOUTHWEST OF BENTONVILLE CLOSED DUE TO
FLOODING.
&&
JDSLocal storm report, Mar 19, 1:59 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU MAR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLASH FLOOD FAYETTEVILLE 36.06N 94.16W
03/19/2020 WASHINGTON AR DEPT OF HIGHWAYS
ARDOT REPORTING ALL LANES OF HWY 112 NORTH OF THE
INTERSECTION OF NORTH SHILOH DRIVE CLOSED DUE TO
FLOODING.
&&
JDSSpecial weather statement, Mar 19, 2:12 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
212 PM CDT Thu Mar 19 2020
OKZ071-073-192000-
Pittsburg OK-McIntosh OK-
212 PM CDT Thu Mar 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 300 PM CDT...
At 211 PM CDT, a strong thunderstorm was located over Gerty, moving
northeast at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Krebs...
Crowder... Indianola...
Hanna... Ashland...
Raiford... Haywood...
Scipio... Mcalester Regional Airport...
Arpelar... Vernon...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3520 9598
3532 9577 3499 9556 3475 9609
TIME...MOT...LOC 1911Z 237DEG 42KT 3484 9628
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:48 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 70 hr |
| Mar 19, 12:47 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa | 3 hr |
| Mar 19, 12:50 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more | 40 min |
| Mar 19, 1:09 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 51 min |
| Mar 19, 1:17 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Mar 19, 1:23 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 27 min |
| Mar 19, 1:42 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| Mar 19, 2:01 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 44 min |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Delaware | 42 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 48 hr |
| Mar 19, 2:05 AM CDT | River Flood Warning | TSA | Cherokee | 66 hr |
| Mar 19, 2:16 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
| Mar 19, 2:30 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers | 60 min |
| Mar 19, 2:31 AM CDT | Areal Flood Advisory | TSA | Rogers | 3 hr |
| Mar 19, 2:45 AM CDT | Wind Advisory | TSA | Nowata, Pawnee, Rogers, Tulsa, Washington | 16 hr |
| Mar 19, 2:50 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 3:07 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Mar 19, 5:26 AM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Mar 19, 5:43 AM CDT | Flash Flood Warning | TSA | Rogers | 3 hr |
| Mar 19, 5:49 AM CDT | Special Weather Statement | TSA | Mayes | 26 min |
| Mar 19, 5:55 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| Mar 19, 6:05 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| Mar 19, 6:21 AM CDT | Special Weather Statement | TSA | Delaware, Mayes | 24 min |
| Mar 19, 6:32 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 28 min |
| Mar 19, 6:35 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 61 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Washington | 30 hr |
| Mar 19, 7:41 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 23 hr |
| Mar 19, 7:44 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 12 hr |
| Mar 19, 7:44 AM CDT | River Flood Advisory | TSA | Tulsa | 2 hr |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| Mar 19, 8:14 AM CDT | River Flood Warning | TSA | Ottawa | 54 hr |
| Mar 19, 9:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Mar 19, 9:57 AM CDT | River Flood Warning | TSA | Tulsa | 22 hr |
| Mar 19, 10:07 AM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Mar 19, 10:17 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okfuskee, Okmulgee, Tulsa | 43 min |
| Mar 19, 11:04 AM CDT | Special Weather Statement | TSA | McIntosh | 26 min |
| Mar 19, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Mar 19, 11:20 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more | 3 hr |
| Mar 19, 11:21 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 24 min |
| Mar 19, 11:43 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Mar 19, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 27 min |
| Mar 19, 12:14 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Sequoyah | 6 hr |
| Mar 19, 12:21 PM CDT | Areal Flood Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 12 hr |
| Mar 19, 12:31 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Ottawa | 3 hr |
| Mar 19, 2:03 PM CDT | River Flood Warning | TSA | Okmulgee | 7 days |
| Mar 19, 2:12 PM CDT | Special Weather Statement | TSA | Pittsburg | 48 min |
| Mar 19, 2:32 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| Mar 19, 3:08 PM CDT | River Flood Warning | TSA | Creek | 19 hr |
| Mar 19, 3:16 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Mar 19, 3:44 PM CDT | Special Weather Statement | TSA | Haskell | 46 min |
| Mar 19, 4:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 58 min |
| Mar 19, 4:21 PM CDT | Special Weather Statement | TSA | Latimer | 24 min |
| Mar 19, 4:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| Mar 19, 4:48 PM CDT | Special Weather Statement | TSA | Latimer | 27 min |
| Mar 19, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 27 min |
| Mar 19, 5:07 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| Mar 19, 5:15 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 19, 5:25 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Mar 19, 5:28 PM CDT | Special Weather Statement | TSA | Latimer | 47 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Mar 19, 5:47 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Mar 19, 5:50 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Mar 19, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 53 min |
| Mar 19, 6:08 PM CDT | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 19, 6:20 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Sequoyah | 6 hr |
| Mar 19, 6:42 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.